# SDR 2001F00584

- Difficulty date: July 11, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N84703
- Make and model: Beech 1900D
- Aircraft serial: UE52
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 1181000219
- Condition: Corroded
- Location: Lt Wing
- Part time: 14,960 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FUEL TANK INSPECTION, CORROSION ON LEFT AND RIGHT WING SPAR CAP AT WING STATION 124.25 AS NOTED.  (M)
